MathSciNet Relay Station
MathSciNet bibliographic data
MR868738 (88c:82025) 82A43
Aizenman, M.; Newman, C. M. Discontinuity of the percolation density in one-dimensional $1/\vert x- y\vert \sp 2$ percolation models. Comm. Math. Phys. 107 (1986), no. 4, 611–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement